# SDR A6WA201643977

- Difficulty date: June 4, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 31,835 hours, 30,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL HAS CORROSION JUST FOWARD OF THE SERVICE DOOR OPENING AT FS 319.70 IN CABIN.
